Health & Wellbeing Board – Agenda

Oldham Health and Wellbeing Board

13 November 2018 Crompton Suite 2pm – 4pm

No	Item	Timings
1 - 8	Welcome, Apologies, Urgent business, Declarations of interest, Public question time, Minutes from last meeting, Health Scrutiny minutes, Action log, Meeting Overview	2.00pm 10 mins
9	Reflections on progress across the Oldham Partnership John Patterson and Donna McLaughlin An opportunity for the Board to consider and reflect upon the achievements, opportunities and challenges on the Health and Wellbeing agenda.	2.10pm 20 mins
10	SEND Lindata	2.30pm
10	SEND Update Merlin Joseph For the Board to receive a progress report on the implementation of the SEND Written Statement of Action	10 mins
11	Learning Disabilities Strategy	2.40nm
"	Mark Warren and Susannah Meakin For the Board to receive and discuss the newly developed Learning Disability Strategy	2.40pm 20 mins
12	Operational Local Health Economy: Outbreak Plan Elaine Flynn For the Board to receive and endorse the Operational Local Health Economy Outbreak Plan	3.00pm 15 mins
13	Nutrition and Hydration in over 65s Marie Palmer For the Board to receive an overview of programme activity and provide direction on how Oldham can trial approaches to tackle malnutrition and dehydration in over 65s	3:15pm 45 mins
		1

14	Next Meeting: 18 th December - Development Session Crompton Suite Civic Centre	